# SDR DALA2018011000196

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 70,078 hours, 22,927 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CDL L/P 9415236 FOR THE R4 DOOR UPPER HINGE COVER MISSING,  DAMAGE WAS FOUND ON DOOR INNER SKIN AT UPPER HINGE LOCATION.  REMOVED INNER DOOR LINING AND HANDLE FOR ACCESS.  STARTED WORKING DAMAGE IAW PRI 564825-14 REV O -560857. INSTALLED DOUBLER, SHIMS AND FASTENERS. INSTALLED THE SLIDE SAFETY PINS AND BOTTLE.  COMPLETED REPAIR IAW  ERA 564825-14 REV O.
